# SDR SWIA201335124

- Difficulty date: October 11, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 26,805 hours, 22,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER RADIUS OF FS409+128, LBL18 OTBD VERTICAL POST.  C-CHECK REPLACED FS409+128 VERTICAL POST, LBL18 OTBD SIDE IAW REO.
